EVE QUICK Headache Medicine (40 tablets) 头痛药温和快速版 （40锭）
“Eve Quick headache medications DX” in addition to the analgesic component ibuprofen single dose 200mg, simultaneous blending of magnesium oxide to increase the absorption of ibuprofen to protect the gastric mucosa.
It delivers fast excellent effect in painful headache, friendly analgesic in the stomach.
Eve quick headache drugs DX has its own prescription to exert a faster effect on painful headache.
By analgesic ingredient ibuprofen in the magnesium oxide stable was co-blended SSP of their own “quick action process”, it has realized the absorption and fast dissolution of the ibuprofen.
Maximum amount 200 mg ※ simultaneous blending of magnesium oxide analgesic component ibuprofen.
Further by components of two formulations to enhance the effect of the analgesic component, achieving highly effective.
Ibuprofen is a relatively less irritating ingredients Among the antipyretic analgesic ingredient.
In addition, magnesium oxide is to neutralize the stomach acid, and protect the stomach from irritation by protecting the gastric mucosa.
● headache, stiff neck pain, toothache, menstrual pain (menstrual pain) • sore throat and joint pain, muscle pain, neuralgia, back pain, pain, bruised pain, ear pain, fracture pain, sprains pain, trauma pain after tooth extraction analgesic ● antipyretic at the time of chills, fever
How to Use:
The next single dose to the limit twice a day, please take with water or lukewarm water as much as possible avoid fasting. Taking interval, please put more than six hours. Adult (over 15 years old): 2 tablets Less than 15 years old: Not to be taken
Note related to the dosage and administration (1) Please adhere to the dosage and administration. (2) How to take out of the tablet Break the back of the aluminum foil the convex portion of the PTP sheet that contains the tablet press strongly with your fingertips, please drink is taken out. (Incorrectly lead to an unexpected accident such as pierce the esophageal mucosa and swallowed as it is.)